Couldn't find what you looking for?

TRY OUR SEARCH!

I was on 5 mg of methadone for 2 years and I've been on 10mg (1, 5mg pill 2X/day) for 3 (total of 5 years) for chronic pain. I was never really sure if it was helping with my pain so I decided to try and go off of it and see what happened (my doctor is leaving in August and I don't know who the replacement will be so I never mentioned this to my doctor but the pain specialist I saw 3 years ago told me to "play" with my meds to see what worked for me so...I'm playing). I cut my PM dose by 1/4, then 1/2, 3/4 and for the past 11 nights I haven't taken it. I still take my AM dose and everything was fine....a breeze. Until the 3rd day after my last PM dose. I have had the most wicked creepy, worms crawling in my muscles, sensation in my legs. Can't sleep, sit still. Day or night. It's been 11 days since my last PM dose and I'm still going nuts. I don't get it...I'm still taking my AM dose. What's going on???

Loading...

Hey buntbean, just read your post and i know exactly what you are going through!!! Like yourself, I was also on methadone and went cold turkey off of 15mg a day after being tapered down slowly through out a year. When it comes to cold turkey withdrawals i am about as HEADSTRONG as they come!(From years of using IV Heroin & painkillers after i lost some important family members) Well lets just say after day 15 of PURE HELL and it just seemed to keep getting worse and beating my head on the walls and crying like a baby did not help. I know you hear alot of negative feedback about suboxone but i broke down and got a script. Well after starting at 12 mg/day i worked my self down to 4mg/day(Within 4 months) and i know alot of people go down to .25 mg/day but when i got down to 2mg/day i started feeling like sh_t every day and felt like i was delaying the inevitable so i jumped from there. Yes, you will have withdrawals and feel like pure hell and sometimes the depression can get the best of you, But from my experience it has been way easier than the methadone. I have managed a little sleep every night and have not thrown up at all. I really think these posts have helped the most because i know i am not the only person to going through this and it keeps that demon inside my head quiet and reading is good for the brain as well, Also check out youtube and watch some of those people that made me feel like i had it easy.Methadone withdrawals can go for months after long term use and if you feel like you cant stand it any more try the suboxone and make sure you stay on it long enough to get the methadone out of your system. I would recommend 2-3 months of suboxone MAX!!! and try to stay as low as you can ideally i think 12 mg/day should do to start and you will be surprised how quick you can work down to 4mg/day and just keep going down until you start feeling like sh-t every day and jump from there(1 week off of work recommended and get as much support and help as possible to help you through the hard days. Also make sure you find the right doctor and check around because there are more doctors than you think and some will try to keep you on the medicine for years and they will also try to start your dose at 32mg which is way too much not unless you want to stay on it for life.And it sounds like thats would be defeating your purpose. Go to suboxone.com and find a list of doctors in your area. And im sure you will probably hear other people saying oh boo hoo kicking the suboxone was worse than oxys and this and that but these people are apparently rookies to dope sickness and have not experienced Sever Methadone Withdrawals.By the way Im on day 7 without Suboxone and i can see the light and it gets me higher than any drug!!!!!!!!!!!!!!!GOD BLESS & GOOD LUCK!!! JUST MY OPINION!!!
Reply

Loading...

Thanks for the information air.jordan!

I also did some research on restless leg syndrome and methadone withdrawls. They recommended B6, and lots of potassium. I did try eating bananas, yogurt, drinking oj, etc. but it wasn't touching "the creepys". Then I saw that blackstrap mollasses has a huge amount of potassium. I had to go to a health food store to find it. The regular mollasses you find in the store doesn't have potassium in it. It has to say BLACKSTRAP Mollasses on the bottle (some regular stores do carry it but not around here).

My legs were miserable yesterday (I had been up tossing and turning all night too). We had an hours ride in the car and had to be in a meeting for over an hour. I was shaking my legs, rubbing them. I was so embarrassed that I couldn't stay still. When we left I drove straight to the health food store and bought the mollasses. I opened it as soon as I got in the car and chugged down about 2 tbls worth. It wasn't easy getting it down and I needed to chew some peppermint gum to stop my stomach from turning but within 2 hours my "leg crazys" completely stopped. I've been taking a big spoonful 2X/day and they haven't come back! I'm still eating the bananas and yogurt. I'm taking the B vitamins and I started a potassium supplement but... so far....I'm swearing by the blackstrap mollasses! God bless everyone who's taking the steps to come off any kind of drug. Even when it was your doctor that put you on them!
Reply

Loading...